| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The product has been returned for analysis and an investigation is underway.Once the investigation has been completed, a follow-up mdr will be submitted.Distributor to healthcare facility; surgeon is unknown.The user facility is foreign; therefore a facility medwatch report will not be available.Report source - (b)(6).
Event or Problem Description
It was reported the drill bit fractured during use.No adverse events have been reported as a result of the malfunction.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint is confirmed.The drill was returned for evaluation.On visual inspection, the drill was noted to have a transverse fracture through the flutes near the neck.The cert was reviewed and there were no non-conformances were found.There are no indications of manufacturing defects.For this part (01-7148) and the previous one year (from the notification date) regarding the drill fracturing, there is a complaint rate of 0.3%, which is no greater than the occurrence listed in the application fmea.The most likely underlying cause of the complaint is the drill experienced force in excess of what it was designed to encounter; fractures at this point of the drill are typical of excessive force fractures.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.The following fields were updated: b4 date of this report.B5 describe event or problem.G4 date received by manufacturer.G7 type of report.H2 follow up type.H3 device evaluated by manufacturer.H6 method code.H6 results code.H6 conclusions code.H10 additional narratives/data.
Event or Problem Description
This follow-up report is being submitted to relay additional information.